# SDR AWXA9700550

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 69353463
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT WING, OUTBOARD FOREFLAP, OUTBOARD TRACK HAS CORRODED HOLES.  REMOVED AND REPLACED OUTBOARD TRACK OHM 20-50-01.
